# SDR UALA2011030701115

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 34,746 hours, 8,741 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 1f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT(S) INOPERATIVE. SEAT 1F SEAT MOUNT MISSING LIGHT.  SECURED AND TAPED WIRING.   REPLACED SEAT MOUNT EMERGENCY LIGHT ASSY, OPS CHECKED NORMAL.
